# SDR USAA2011090700007

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,208 hours, 30,277 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Evac Slide
- Part time: 28,624 hours, 12,026 cycles
- Component: Evac Slide, Aircruisers
- Component part number: D30665105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4 CHECK - L-2 DOOR SLIDE SIDE LATCH BRACKET BROKEN.  REPLACED L-2 DOOR SLIDE IAW A320 AMM 25-65-44-400-007.
